Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fourier restriction for affine arclength measures in the plane


Author: Daniel M. Oberlin
Journal: Proc. Amer. Math. Soc. 129 (2001), 3303-3305
MSC (1991): Primary 42B10
Published electronically: April 2, 2001
MathSciNet review: 1845006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We obtain an analog, uniform for a large class of curves in the plane, of the Fefferman-Zygmund theorem on restriction of the Fourier transform.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B10

Retrieve articles in all journals with MSC (1991): 42B10


Additional Information

Daniel M. Oberlin
Affiliation: Department of Mathematics, Florida State University, Tallahassee, Florida 32306-4510
Email: oberlin@math.fsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06012-9
PII: S 0002-9939(01)06012-9
Keywords: Fourier transform, restriction
Received by editor(s): March 15, 2000
Published electronically: April 2, 2001
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2001 American Mathematical Society